# SDR SWAA2014103033512

- Difficulty date: October 27, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 25,637 hours, 15,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHTING BATTERY PACK FAILED CAPACITY TEST AT MO1675.  R & R BATTERY PACK IAW AMM.
